Anonymous
Anonymous asked in HealthAlternative Medicine · 10 years ago

Emergency! Need help asap about Suboxone!?

I took 6 8mg suboxones today. Is that a lethal ammount? And can that amount of suboxone kill me or make me od?

10 Answers

Relevance
  • Anonymous
    10 years ago
    Best Answer

    Read these links i put for you here. I hope to god this question is a joke cause one person took a 2 mg pill & they were sick & throwing up & they wont to the hospital & you took 6 8 mg tabs. I would be on my way to the hospital asap.

    http://www.mdjunction.com/forums/fibromyalgia-disc...

    Suboxone Overdose

    Seek emergency medical attention if an overdose of Suboxone occurs. Patients who experience an overdose may demonstrate the following overdose symptoms:

    * Pinpointed pupils

    * Extreme drowsiness

    * Dizziness

    * Blurred vision

    * Slowed breathing

    Contact your doctor if

    * You feel faint, dizzy, confused, or have any other unusual symptoms, or if your breathing becomes much slower than normal. These can be signs of taking too much SUBOXONE or of other serious problems.

    * You experience an allergic reaction. Symptoms of a bad allergic reaction include difficulty breathing, hives, swelling of your face, asthma (wheezing), or shock (loss of blood pressure and consciousness)

    * You suspect liver problems due to any of these symptoms:

    * Your skin or the white part of your eyes turns yellow (jaundice)

    * Your urine turns dark

    * Your bowel movements (stools) turn light in color

    * You don't feel like eating much food for several days or longer

    * You feel sick to your stomach (nauseated)

    * You have lower-stomach pain

    * Cytolytic hepatitis and hepatitis with jaundice have been observed in the addicted population receiving buprenorphine.

    * Your doctor may do blood tests while you are taking SUBOXONE to ensure that your liver is okay.

    * You've recently experienced a head injury (SUBOXONE can alter pupil size and cause changes in the level of consciousness that may interfere with patient evaluation)

  • 10 years ago

    This won't answer your question, but I'd like to suggest that you not mess around with this stuff. A friend of mine was addicted to heroin and started taking Suboxone, only to end up more addicted to the Suboxone. Apparently the withdrawal effects last considerably longer, and it's easier to become addicted to it.

    In the future you should start with small doses when using an unfamiliar substance. Also, do research BEFORE you take a drug. If you are still concerned but don't want to call a hospital or poision control center, have a friend sit with you to make sure you don't stop breathing.

  • Anonymous
    10 years ago

    Why did you do that? The recommended daily human dosage is 16 mg. 48 mg is too high.

    Call for urgent emergency help if the following symptoms of Suboxone overdose occur.

    Cold and clammy skin

    Coma

    Confusion

    Dizziness

    Extreme weakness

    Fainting

    Hypotension

    Loss of consciousness

    Pinpoint pupils

    Respiratory depression

    Sedation

    Seizures

    Shortness of breath

    Slowed breathing

    Small pupils

    Tiredness

    http://healthandbeautycrusader.com

  • 4 years ago

    Get a second opinion from a behaviorist; not a trainer. Your vet can refer you to a behaviorist in your area. I would never put a dog down based on a single opinion. The dog needs INTENSIVE training and you may not be the right person for the job. Such a mixed breed needs a very knowledgeable, assertive and STRONG leader. Personally, I'd rather find someone who is capable of dealing with the aggression (If I couldn't) than put the dog to sleep. However, the behaviorist can advise you on the right path to take.

  • How do you think about the answers? You can sign in to vote the answer.
  • Nate
    Lv 4
    10 years ago

    I'm pretty sure its not good at all. I looked up a little and can't get a clear answer. look up poison control in your phone book, sometimes located at the very front. call an emergency room even. Call someone and go from there. be honest and tell them what happend. do it now, you don't wanna play with this.

  • 3 years ago

    Suboxone Overdose

  • fegley
    Lv 4
    3 years ago

    Can You Overdose On Suboxone

  • Anonymous
    10 years ago

    If you are not an opiate dependant person, you are probably dead by now, or wishing you were. 48 mg's of suboxone is equal to roughly 2,400 mg's of morphine, and thast enough to kill several people.

  • 3 years ago

    1

  • Anonymous
    10 years ago

    I don't think so. Call poison control nevertheless.

    The main risk with opiate drugs is respiratory and cardiac depression, and since you're typing this, I'd say you're OK.

    Source(s): MD student
Still have questions? Get your answers by asking now.